# SDR IPXA2022080584952

- Difficulty date: July 19, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 36,426 hours, 21,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 141N33128
- Condition: Dented
- Location: Fwd Crown Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK14DEFERRAL ITEM# 762227. FUSELAGE SKIN DOUBLER HAS DENT AT STA 400-405 BETWEEN S3L AND S4LREPLACED EXISTING DOUBLER IAW UPS EO B757-5330-45385-C AND VT MAE EA 757-5310-27-A2993
